# SDR CA971216002

- Difficulty date: November 13, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Make and model: Bag BAE146200A
- Engine: Lyc ALF502R5
- System (JASC): 2150 · Cabin Cooling System
- Part: Heat Exchanger
- Part number: 4754C
- Condition: Dirty
- Location: Nr 2 Pack
- Part time: 20,351 hours
- Stage of operation: TX
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

(CAN) NR 2 PACK WOULD NOT COME ON-LINE WITH APU AIR.  ON GROUND RUN WITH ENGINES RUNNING NR 2 PACK, IT CAUSED SMOKE IN THE CABIN AND DUCT TEMPERATURE VERY HOT.  PRIMARY HEAT EXCHANGER AND SECONDARY EXCHANGER P/N 4756C000 REPLACED.
